# SDR 7AHR2014021282365

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR AFT SURFACE AT VSS 200 RT HAS A CRACKED STIFFNER. FABRICATED AND INSTALLED STIFFNER IAW SRM 51-30-5 & 51-30-2.
